Notre Dame Journal of Formal Logic

The cosubstitution condition.

J. C. Muzio

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 14, Number 1 (1973), 87-94.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093890811

Digital Object Identifier
doi:10.1305/ndjfl/1093890811

Mathematical Reviews number (MathSciNet)
MR0325354

Zentralblatt MATH identifier
0197.27402

Subjects
Primary: 02C05

Citation

Muzio, J. C. The cosubstitution condition. Notre Dame J. Formal Logic 14 (1973), no. 1, 87--94. doi:10.1305/ndjfl/1093890811. https://projecteuclid.org/euclid.ndjfl/1093890811


Export citation